# SDR CA000714026

- Difficulty date: May 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,643 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Condition: Failed
- Location: Row 6
- Component: Ballast
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING IN CARGO COMPARTMENT RAMP PERSONNEL NOTICED AN ELECTRICAL ODOUR,  AFTER INVESTIGATION WE FOUND THAT BALLAST AT ROW 6 AB WAS VERY HOT AND THE ODOUR SEEMED TO COME FROM THE BALLAST. BALLAST WAS REMOVED FOR SAFETY PRECAUTION.
